# SDR UIEA2019070104636

- Difficulty date: June 30, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,736 hours, 18,566 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Corroded
- Location: Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON SHUTDOWN, STATUS MESSAGE " RT ENGINE FIRE LP 1" REMAINED IN VIEW. ( DEFERRED IAW MEL 26-11-01-01, CAT 'C', MDDR 114001. PLACARD INSTALLED.   LP 1081861 - M5: T/S PER FIM 26-11-804. FOUND CORRODED TERMINALS ON FIRE DETECTOR, CLEANED AND RE-TIGHTENED. FOUND LOOSE PIN IN D42205 RT ENG STRUT, RESEATED OPS CK C/W IAW AMM 26-11-00. THIS CLEARS MDDR 114001. PLACARD REMOVED. )
